# SDR DALA2020010600071

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,312 hours, 17,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1428386) CORROSION ON UPPER/LWR SKIN AT RH SIDE PANEL FROM STA 1530 TO 1640 AT AFT CARGO. CORRECTIVE ACTION: CORROSION LEVEL 2, REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND 7.
